# SDR SWAA2022092250724

- Difficulty date: September 6, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 70,868 hours, 41,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Deteriorated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) 2022-493519. / [01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W DWG 33500007 REV: 2 AND SOPM 20-50-12;[02] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT PASSENGER CABIN (10 EA) I.A.W DWG 33500007 REV: 2 AND SOPM 20-50-12
